# SDR YENA201701020006

- Difficulty date: January 2, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 3622
- Aircraft time: 33,843 hours, 11,767 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164903281
- Condition: Failed
- Location: Cockpit
- Part time: 17,239 hours, 5,845 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: E, B, J
- Precautionary procedure: B

## Discrepancy

FLT 1710, PAP-FLL, EMERGENCY DECLARED. AT 6000 FT CONSTANT VIBRATION/ HUMMING NOISE FOLLOWED BY BURNING SMELL IN THE COCKPIT VENT EXTRACT FAULT MSG. PERFORMED AMM TASK 24-00-00-810-823A TO IDENTIFY SOURCE OF BURNING SMELL.  FOUND EXTRACT FAN TO BE AT FAULT.  R & R EXTRACT FAN 18HQ IAW AMM 21-26-51.  ALL OPS CHECK NORMAL.  NO FAULTS NOTED AND SMELL CLEARED.
